RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grachëv, N E

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:129
Abstract pages:638
Full texts:295
References:90
E-mail:

http://www.mathnet.ru/eng/person53748
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/829598

Publications in Math-Net.Ru
2010
1. V. T. Volkov, N. E. Grachev, A. V. Dmitriev, N. N. Nefedov, “Front formation and dynamics in the reaction-diffusion-advection model”, Matem. Mod., 22:8 (2010),  109–118  mathnet  mathscinet; Math. Models Comput. Simul., 3:2 (2011), 158–164  scopus
2007
2. V. T. Volkov, N. E. Grachëv, N. N. Nefedov, A. N. Nikolaev, “On the formation of sharp transition layers in two-dimensional reaction-diffusion models”, Zh. Vychisl. Mat. Mat. Fiz., 47:8 (2007),  1356–1364  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 47:8 (2007), 1301–1309  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020